# SDR USAA070361

- Difficulty date: May 8, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 616 STR 4R CRACKED.  REMOVED & REPLACED PER SRM 51-20-00, DEFECT SIZE: .5 INCH.
